MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER
Model Number ATELLICA IM 1600 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer reported a falsely elevated total human chorionic gonadotropin (thcg) result was obtained on a patient sample on an atellica im 1600 analyzer.Quality controls (qcs) recovered within ranges on the day of the event and then when qc was run upon suspicion of an issue and the qc recovered out of ranges.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse inspected the system and found a partially clogged aspiration probe 1.The cse unclogged the aspiration probe 1 connector.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported a falsely elevated total human chorionic gonadotropin (thcg) result was obtained on a patient sample on an atellica im 1600 analyzer.The erroneous result was not reported to the physician(s).The sample was repeated on an alternate atellica im analyzer.The repeat result was lower than the erroneous result.The repeat result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated thcg result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2026-00078 on 17-mar-2026.Additional information: (11-may-2026): siemens performed a review of the autocheck data which indicated that the vacuum system required troubleshooting.Siemens further evaluated the event and concluded that the potential cause of the falsely elevated total human chorionic gonadotropin (thcg) result was a clogged aspirate probe.The investigation conclusion code in section h6 was updated to reflect the additional information.No further investigation into this analyzer is required.

Brand Name
ATELLICA IM 1600 ANALYZER
Common Device Name
ATELLICA IM 1600 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarryown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
kristin kehyaian
511 benedict ave.
tarrytown, NY 10591
9148267101
MDR Report Key24620323
Report Number2432235-2026-00078
Device Sequence Number18538195
Product Code JJE
UDI-Device Identifier00630414002026
UDI-Public(01)00630414002026
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1600 ANALYZER
Device Catalogue Number11066000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown